Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Families of rational surfaces preserving a cusp singularity


Author: Lee J. McEwan
Journal: Trans. Amer. Math. Soc. 321 (1990), 691-716
MSC: Primary 14J17; Secondary 14D20, 14J26
MathSciNet review: 968419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Families of rational surfaces containing resolutions of cusp singularities are explicitly constructed. It is proved that the families constructed are universal deformations at each point. Two different monodromy formulas are established; one of these is shown to be connected to automorphisms of Inoue-Hirzebruch surfaces. Some evidence (but no proof) is offered for the conjecture that finite base changes of the families we construct are the versal-deformation spaces for singular Inoue-Hirzebruch surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J17, 14D20, 14J26

Retrieve articles in all journals with MSC: 14J17, 14D20, 14J26


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0968419-6
PII: S 0002-9947(1990)0968419-6
Article copyright: © Copyright 1990 American Mathematical Society